Volume 10 Number 1
February 2013
Article Contents
P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013. doi: 10.1007/s11633-013-0692-2
Cite as: P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013. doi: 10.1007/s11633-013-0692-2

Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

Author Biography:
  • Corresponding author: P. Balasubramaniam
  • Received: 2011-03-15
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (5251) PDF downloads (2694) Citations (0)

Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

    Corresponding author: P. Balasubramaniam

Abstract: In this paper, delay-dependent robust stabilization and H∞ control for uncertain stochastic Takagi-Sugeno (T-S) fuzzy systems with discrete interval and distributed time-varying delays are discussed. The purpose of the robust stochastic stabilization problem is to design a memoryless state feedback controller such that the closed-loop system is mean-square asymptotically stable for all admissible uncertainties. In the robust H∞ control problem, in addition to the mean-square asymptotic stability requirement, a prescribed H∞ performance is required to be achieved. Sufficient conditions for the solvability of these problems are proposed in terms of a set of linear matrix inequalities (LMIs) and solving these LMIs, a desired controller can be obtained. Finally, two numerical examples are given to illustrate the effectiveness and less conservativeness of our results over the existing ones.

P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013. doi: 10.1007/s11633-013-0692-2
Citation: P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013. doi: 10.1007/s11633-013-0692-2
Reference (33)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return